# SDR AWXA0001336

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 666000077
- Condition: Defective
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 2/6/01 - AFTER TAKEOFF THE NOSEGEAR FAILED TO FULLY RETRACT, NOSE AND MAIN LANDING GEAR DOORS DID NOT FULLY RETRACT; THE CREW CYCLED THE GEAR DOWN AND MADE AN UNEVENTFUL LANDING IN PHX.  MAINTENANCE TROUBLESHOT AND FOUND NOSE GEAR UPLOCK SENSORS GA12 & GA13 BAD; THE SENSORS WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD.
